PERIODIC OSCILLATORY SOLUTIONS FOR A THREE-LAYER NETWORK MODEL WITH DELAYS

PDF

Published: 2021-09-06

Page: 22-32


CHUNHUA FENG *

College of STEM, Alabama State University, Montgomery, AL, 36104, USA.

*Author to whom correspondence should be addressed.


Abstract

This paper investigates a network model incorporating multiple discrete delays. The existence of periodic oscillatory solutions for such a three-layer neural network has been derived. Due to the multiple time delays, bifurcating method is hard to detect the existence of periodic oscillatory solutions for this model. Some criteria by means of the mathematical analysis method are provided to guarantee the existence of periodic oscillatory solutions. Our criterion is very easy to check.
Some simulations are presented to demonstrate the correctness of the results. Computer simulation indicates that the present theorems are only sufficient conditions.

Keywords: Three-layer network model, instability, periodic oscillatory solution


How to Cite

FENG, C. (2021). PERIODIC OSCILLATORY SOLUTIONS FOR A THREE-LAYER NETWORK MODEL WITH DELAYS. Asian Journal of Mathematics and Computer Research, 28(3), 22–32. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/6960

Downloads

Download data is not yet available.